# SDR CALA2024123001701

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 46,706 hours, 5,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD IN THE FD ACCIDENTALLY GOT DAMAGED DURING SECURITY SEARCH.  EMERGENCY LIGHT GUARD SWITCH ON P5 HAS BEEN FIXED AND SATIS.
